# SDR AALA202503122763

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008300000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON OUTBOARD FACE OF THE RIGHT HAND SIDE FORWARD PYLON ATTACH FITTING (SHACKLE) AT PYLON STATION 6793 / RIB 4. REPLACED PYLON ATTACH FITTING PER TASK CARD 26L40054002.
